Jump to content

Bloating and stomach pain!!!!


[Sp...]

Recommended Posts

Almost five months off and I knew when I first tapered off xanex it was normal to have terrible stomach pains and bloating. I think others called it “benzo belly”. Is it just as normal to continue on five months later? Definitely not as severe as the first few weeks but it is still a constant problem. Bloating seems to happen after everything I eat these days and what feels like terrible periods of gas pains all over my pelvic, stomach, and sometimes I even feel like it’s my leg and neck having gas pains. It is usually brief and can be relieved slightly with a heating pad and stretching out. Is this a normal problem in this process and will it go away??????? Any info or comfort would be appreciated. Lately, I feel like I get through one thing and then something else gets more severe… a viscous cycle.
Link to comment
Share on other sites

That sounds like benzo belly. There are gaba receptors in your gut. I'm over a year off and still having major stomach problems. If you hunt down the stories of members who were active here long ago it does go away. There are things you could do try to help like gas-x plain softgells without sugar, avoiding sugar and fruits, keto diet, reducing glutamic acid/glutamate intake, and teas such as chamomile. Those are some of the most common ones. Note to start extremely small when trying things because they could easily rev up your system or cause discomfort. What works for someone won't always work for another as well.
Link to comment
Share on other sites

×
×
  • Create New...